New to the forum and just needed to hear from someone who experiences PAC's & PVC's.
I have just started a new beta blocker which seems to be helping. I am concerned about exercising. Should I be?
I want to do a cardio workout to keep my heart strong but am a little afraid. The electro. cardiologist is telling me they do nothing surgically unless the abnormal rythyms become consistant throughout the day.
Also, is there anyone out there with these issues that has a hard time in the summer heat? I have very little tolerance for hot humid weather.
I get pvcs and pacs. I work out 6 days a week with weights and I run 4 miles four times a week. If your doctor says it is okay then don't worry. I know that is hard. I ask my doctor all the time. He tells me to even go sky diving if I want. Ha! Fat chance.
I am on atenolol which is also a beta blocker. It seems to help me as well.
Heat and extreme cold will start my pvcs acting up. Don't know why. Again when I mentioned it to my doctor he just says "a lot of people tell me that".
I too am on atenolol for tachy, pac's and pvc's. I live in Southeast Texas and it gets SUPER hot. I have a terrible time in the heat. It's been very cold here this week (those that get snow don't laugh, but upper 20's and lower 30's is very cold for us, and it is so damp here), and my PVC's just settled down this morning. They had been acting up since Monday. That's the longest I've noticed them being so constant. Like Jodie said, as long as the doctor ok'd the exercise, you're good to go.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.